Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 221, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2013, 9:08 PM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2013, 9:08 PM CDT (02:08 UTC)
- Expired
- Jul 23, 2013, 9:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:15 PM CDT | TSTM WND DMG | 1 W Proctor, OK | ONE TREE BLOWN DOWN AND MANY LARGE LIMBS NEAR ADAIR AND CHEROKEE COUNTY LINE ALONG HWY 62. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2629 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1440 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
493 WUUS54 KTSA 240208 SVRTSA OKC001-021-240245- /O.NEW.KTSA.SV.W.0221.130724T0208Z-130724T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 908 PM CDT TUE JUL 23 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA... NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 945 PM CDT * AT 907 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF PROCTOR...MOVING SOUTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... * SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ELDON... PROCTOR...CHRISTIE AND BARON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3593 9457 3583 9477 3600 9493 3608 9478 TIME...MOT...LOC 0209Z 323DEG 15KT 3598 9482 $$
2 follow-up statements
703 WWUS54 KTSA 240220 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 920 PM CDT TUE JUL 23 2013 OKC001-021-240245- /O.CON.KTSA.SV.W.0221.000000T0000Z-130724T0245Z/ CHEROKEE OK-ADAIR OK- 920 PM CDT TUE JUL 23 2013 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR NORTHERN ADAIR AND EASTERN CHEROKEE COUNTIES... AT 920 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PROCTOR... MOVING SOUTHEAST AT 15 MPH. STORM HAZARDS INCLUDE... QUARTER SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CHRISTIE AND BARON. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3598 9487 3606 9475 3593 9457 3583 9477 TIME...MOT...LOC 0221Z 323DEG 15KT 3596 9477 $$
426 WWUS54 KTSA 240243 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT TUE JUL 23 2013 OKC001-021-240254- /O.EXP.KTSA.SV.W.0221.000000T0000Z-130724T0245Z/ CHEROKEE OK-ADAIR OK- 943 PM CDT TUE JUL 23 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAIR AND EASTERN CHEROKEE COUNTIES EXPIRES AT 945 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. LAT...LON 3598 9487 3606 9475 3593 9457 3583 9477 TIME...MOT...LOC 0244Z 323DEG 15KT 3588 9470 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:20 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 23, 6:20 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT TUE JUL 23 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LOCAL MODELS HAVE BEEN STRONGLY SUGGESTING THAT THUNDERSTORMS
WILL BEGIN TO AFFECT THE NORTHERN TAF SITES AFTER 02Z WITH
KTUL AND KRVS CATCHING THE BRUNT OF THE ACTIVITY AFTER 05Z
WITH THE SOUTHERN TAF SITES SEEING THUNDER A LITTLE LATER.
HAVE CREATED THE TAFS WITH THE ABOVE THINKING IN MIND. VFR
CONDITIONS ARE LIKELY EXCEPT IN THE THUNDERSTORMS WHERE IFR
CONDITIONS ARE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 236 PM CDT TUE JUL 23 2013/
DISCUSSION...
ANOTHER AFTERNOON WITH DIURNAL THUNDERSTORM DEVELOPMENT AND ALSO
HEAT CONCERNS. THE GOOD NEWS IS THAT THIS SHOULD BE THE LAST DAY
FOR THE NEXT WEEK THAT THE LATTER IS A PROBLEM.
ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...LARGELY DRIVEN BY THE
HOT AND VERY HUMID CONDITIONS ACROSS THE REGION. THE ATMOSPHERE IS
SUPPORTIVE OF DOWNBURST WINDS WITH THE STRONGEST STORMS. THE HEAT
AND HUMIDITY COMBO IS LEADING TO WIDESPREAD 105 TO 110 DEGREE HEAT
INDICES THIS AFTERNOON ACROSS ALL BUT FAR NORTHWEST ARKANSAS. THE
HEAT ADVISORY RUNS THROUGH 8 PM.
THIS EVENING AND OVERNIGHT TONIGHT...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS IN THE
VICINITY OF A FRONTAL BOUNDARY. THE STORMS WILL ORGANIZE INTO ONE
OR MORE CLUSTERS AND PUSH ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS PRIMARILY AFTER MIDNIGHT. A DAMAGING WIND AND
HAIL THREAT WILL EXIST DUE TO UNSEASONABLY HIGH DEEP LAYER SHEAR
VALUES AND HIGH INSTABILITY. LOCALLY HEAVY RAIN WILL ALSO BE A
CONCERN...ESPECIALLY ACROSS LOCATIONS NEAR THE KANSAS BORDER AND
INTO NORTHWEST ARKANSAS THAT HAVE SEEN A LOT OF RAIN IN THE PAST
WEEK. STORMS WILL LIKELY PERSIST INTO TOMORROW MORNING FOR A PART
OF THE AREA.
ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS WILL AGAIN BE
POSSIBLE NEAR THE FRONTAL BOUNDARY...EXPECTED TO BE IN SOUTHERN
OKLAHOMA BY TOMORROW AFTERNOON...WITH A REPEAT LIKELY FOR THURSDAY
AS IT MOVES NORTHWARD.
ANOTHER OVERNIGHT/MORNING CONVECTIVE SYSTEM IS LIKELY TO DEVELOP
IN KANSAS AND MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SOMETIME DURING THE THURSDAY NIGHT TO FRIDAY TIME FRAME...BRINGING
MORE SEVERE WEATHER AND FLOODING POTENTIAL. THIS FRONTAL PUSH WILL
ALSO BRING COOLER AIR TO THE REGION...WITH TEMPERATURES LIKELY TO
BE 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR THROUGH THE
WEEKEND.
JUST BELOW TO NEAR NORMAL TEMPERATURES WILL RETURN FOR THE EARLY
PART OF NEXT WEEK...WITH PERHAPS ANOTHER ROUND OF OVERNIGHT STORMS
FOR MONDAY NIGHT AND TUESDAY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ019-ARZ020-ARZ029.
&&
AVIATION...10Hazardous weather outlook, Jul 23, 5:30 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS...A FEW SEVERE...ACROSS SOUTHEAST OKLAHOMA
WILL DIMINISH AS SUNSET APPROACHES. HOT AND HUMID CONDITIONS WILL
CONTINUE OUTSIDE OF THUNDERSTORM AREAS...WITH HEAT INDEX VALUES
REMAINING NEAR OR JUST ABOVE 105 UNTIL AROUND SUNSET ACROSS PARTS
OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS EVENING ALONG AND NORTH OF AN OUTFLOW BOUNDARY THAT EXTENDS
FROM NORTHWEST ARKANSAS ACROSS NORTHEAST OKLAHOMA INTO SOUTH
CENTRAL KANSAS. THESE STORMS WILL BECOME BETTER ORGANIZED LATER
THIS EVENING AND ADVANCE SOUTHEAST WITH TIME. THESE STORMS WILL
DEVELOP WITHIN A REGION OF STRONGER WIND SHEAR...AND WILL MOVE
INTO A HIGHLY UNSTABLE AIRMASS. THE LATEST DATA CONTINUE TO
SUPPORT THE POTENTIAL FOR AREAS OF DAMAGING WINDS WITH THESE
STORMS AS THEY SPREAD SOUTHEAST. THE STORMS ARE LIKELY TO WEAKEN
INTO THE EARLY MORNING HOURS... HOWEVER CONTINUED THUNDERSTORM
DEVELOPMENT IS POSSIBLE THROUGH THE OVERNIGHT HOURS AND WILL
CREATE AREAS OF LOCALLY HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 23, 7:00 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE JUL 23 2013
OKZ067-240030-
WAGONER OK-
700 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WAGONER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WAGONER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3598 9527 3596 9528 3582 9546 3604 9560
3608 9554 3608 9549
TIME...MOT...LOC 0000Z 320DEG 15KT 3601 9549Special weather statement, Jul 23, 7:21 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT TUE JUL 23 2013
OKZ075-076-240045-
LATIMER OK-LE FLORE OK-
721 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 721 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED OAK...WHITESBORO...HODGEN...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9494 3468 9494 3468 9497 3492 9512
3506 9497 3485 9458 3458 9490
TIME...MOT...LOC 0021Z 313DEG 15KT 3493 9497Special weather statement, Jul 23, 7:47 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
747 PM CDT TUE JUL 23 2013
ARZ011-240115-
MADISON AR-
747 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
SOUTHEASTERN MADISON
AT 747 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A BROKEN LINE
EXTENDING FROM 2 MILES SOUTHWEST OF WEATHERS TO 3 MILES NORTHWEST OF
DUTTON...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...RED STAR...WEATHERS...SAINT PAUL...
PETTIGREW...DUTTON AND BOSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3595 9346 3594 9348 3593 9348 3592 9350
3588 9350 3587 9352 3577 9351 3576 9352
3576 9362 3583 9383 3600 9356 3598 9344
TIME...MOT...LOC 0047Z 271DEG 17KT 3595 9354 3585 9370Special weather statement, Jul 23, 8:13 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 PM CDT TUE JUL 23 2013
ARZ020-240145-
FRANKLIN AR-
813 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
AT 813 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER JETHRO...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PARADISE...ALIX...OZARK...DENNING...ALTUS...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES...TURNERS BEND...
CASS...REDDING AND WIEDERKEHR VILLAGE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3557 9370 3538 9370 3536 9372 3536 9374
3560 9397 3575 9382 3564 9369 3558 9369
TIME...MOT...LOC 0113Z 309DEG 19KT 3560 9386Special weather statement, Jul 23, 8:32 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
832 PM CDT TUE JUL 23 2013
ARZ010-011-019-020-240215-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
832 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
AT 833 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BRENTWOOD...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HICKS...PARADISE...BIDVILLE...TONEY...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...REDDING...WINSLOW...BRENTWOOD...WOOLSEY...WYOLA...
ARNETT...LOCKE AND MOUNT GAYLER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3578 9389 3563 9370 3549 9396 3587 9425
3597 9407
TIME...MOT...LOC 0133Z 323DEG 18KT 3584 9409Special weather statement, Jul 23, 9:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUL 23 2013
OKZ069-072-240230-
ADAIR OK-SEQUOYAH OK-
906 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 907 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF STILWELL...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...BUNCH...
MULDROW...SHORT AND ADAIR STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3538 9463 3574 9481 3580 9481 3592 9462
3566 9447 3549 9445
TIME...MOT...LOC 0207Z 323DEG 15KT 3576 9471The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jul 23, 7:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Jul 23, 9:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jul 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 34 min |
| Jul 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 62 min |
| Jul 23, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more | 58 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 56 min |
| Jul 23, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 43 min |
| Jul 23, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 34 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Pawnee, Tulsa | 30 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more | 58 min |
| Jul 23, 11:51 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 54 min |
| Jul 24, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more | 52 min |
| Jul 24, 12:15 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 105 min |
| Jul 24, 12:19 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Jul 24, 12:27 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 6 hr |
| Jul 24, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 67 min |
| Jul 24, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 44 min |
| Jul 24, 12:46 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 44 min |
| Jul 24, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 6 hr |
| Jul 24, 1:01 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 6 hr |
| Jul 24, 1:06 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 24 min |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 59 min |
| Jul 24, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jul 24, 1:46 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| Jul 24, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Jul 24, 6:54 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more | 6 hr |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 52 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.